American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Patricio Jara. Rational approximation schemes for solutions of the first and second order Cauchy problem. Proc. Amer. Math. Soc. 137 (2009) 3885-3898. MR 2529897.
Abstract, references, and article information   
View Article: PDF

[2] Dachun Yang and Yuan Zhou. Non-Gaussian upper estimates for heat kernels on spaces of homogeneous type. Proc. Amer. Math. Soc. 136 (2008) 2155-2163. MR 2383521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yuan-Chuan Li and Sen-Yen Shaw. On characterization and perturbation of local $C$-semigroups. Proc. Amer. Math. Soc. 135 (2007) 1097-1106. MR 2262911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jerome A. Goldstein and Gaston M. N'Guérékata. Almost automorphic solutions of semilinear evolution equations. Proc. Amer. Math. Soc. 133 (2005) 2401-2408. MR 2138883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mai Matsui, Mino Yamada and Fukiko Takeo. Erratum to ``Supercyclic and chaotic translation semigroups''. Proc. Amer. Math. Soc. 132 (2004) 3751-3752. MR 2084100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mai Matsui, Mino Yamada and Fukiko Takeo. Supercyclic and chaotic translation semigroups. Proc. Amer. Math. Soc. 131 (2003) 3535-3546. MR 1991766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1